# SDR ASOA03223

- Difficulty date: May 18, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Condition: Separated
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4888 - DURING CLIMB-OUT FROM AEX-GTR, AT APPROXIMATELY 14,000 FEET THE CABIN PRESSURE BEGAN TO CLIMB AT 2,000 FEET PER MINUTE.  THE AIRCRAFT DESCENDED TO 10,000 FEET DURING WHICH TIME THE CAPTIAN NOTICED A GAP HAD OCCURRED BETWEEN HIS WINDSHIELD AND THE AIRCRAFT ALONG THE LOWER EDGE.  THE CREW COMPLIED WITH QRH PROCEDURES, DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO AEX, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD.  SPEED TAPE WAS APPLIED TO EXPEDITE CURE TIME IAW MM 56-10-01.  OPERATIONAL AND LEAK CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
